MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT V STABILIZER SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat v stabilizer system, during case, dr was removing sutures from om-9100s standard blades, that were currently in the "suture stays" incorporated into the blades.When he manually removed the suture, the "black cushion stop" detached from the standard blade."black cushion stop" was located and removed from the chest cavity.Case was completed with no complications or new / additional equipment.No injury.No procedural delay.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/213) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure mode.Historical data analysis: (4109/213) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213) the overall 24 month product complaint trend data for the period (b)(6) 2019 through (b)(6) 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device (10 /13 & 22) enter investigation findings: the device was returned to the factory for evaluation on (b)(6) 2021.An investigation was conducted on (b)(6) 2021.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the blades.One black suture holder was observed to be detached from the blade and returned as well for investigation.There were no other visual defects were observed.Based on the returned condition of the device, the reported failure "detachment of device or device component" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT V STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key11900416
Report Number2242352-2021-00420
Device Sequence Number3648728
Product Code MWS
UDI-Device Identifier00607567700536
UDI-Public00607567700536
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2022
Device Model NumberACROBAT V STABILIZER SYSTEM
Device Catalogue NumberOM-9100S
Device Lot Number25155966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;